# SDR ABXA20190513019

- Difficulty date: May 13, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 143T159102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER SURFACE OF THE FAIL-SAFE STRAP COMMON TO THE FORWARD FRAME OF THE FORWARD LOWER CARGO DOOR JAMB. THE FAIL-SAFE STRAP WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
